# SDR DALA2017111408107

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 85,776 hours, 11,739 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO SHEAR TIE AT BS 1373, STRINGER 39L FOUND CORRODED AND WAS REPLACED.
